# SDR USAA2015040100018

- Difficulty date: March 12, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D52880237003
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT MLG DOOR FWD HINGE FITTING HAS EXCESSIVE PLAY.  REPLACED HINGE FITTING IAW CMM 52-81-18-400-009-A01.
